# SDR CALA2020041000813

- Difficulty date: April 7, 2020
- Submitted: April 10, 2020
- Operation: Air carrier
- Aircraft: N4874
- Make and model: Airbus A319-133
- Aircraft serial: 2008
- Aircraft time: 46,551 hours, 29,558 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D5348004320601
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FR68 LH DOOR SILL AREA FND CORROSION REF NON-ROUTINE NO.9406285 - ORIGINATED SPEC NO.A3NB-53-3-6187. PERFORMED FR 66-68 L/H DOOR SILL RPELACED AS PER DWG E53474250000 ISSUE AF D53480076000 ISSUE J AND D53480505006. ISSUE AF. RII
